MAUDE Adverse Event Report: COVIDIEN 450 SAL EJECTOR 3283; MOUTHPIECE, SALIVA EJECTOR

COVIDIEN 450 SAL EJECTOR 3283; MOUTHPIECE, SALIVA EJECTOR
Model Number 8881450004
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that right after they started using the product, the blue cap on the tip dropped into the patient's mouth.The cap was able to be removed immediately from the patient's mouth and there was no additional treatment needed.

Brand Name
450 SAL EJECTOR 3283
Common Device Name
MOUTHPIECE, SALIVA EJECTOR
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9967168
Report Number9612030-2020-02451
Device Sequence Number4442261
Product Code DYN
UDI-Device Identifier10884521020337
UDI-Public10884521020337
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881450004
Device Catalogue Number8881450004
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2020
Initial Report FDA Received Date04/16/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;